# SDR UALA2012030101277

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 63,957 hours, 23,675 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULD READ SEAT 27C ARMREST CAP STUCK IN UP POS.  MADE TEMP REPAIR WITH TAPE TAP2502-1-0300.  REPLACED ARMREST AT 27C.
